AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Axiomatic Set Theory, Part 2
Edited by: T. J. Jech

Proceedings of Symposia in Pure Mathematics
1974; 222 pp; hardcover
Volume: 13
ISBN-10: 0-8218-0246-1
ISBN-13: 978-0-8218-0246-5
List Price: US$94
Member Price: US$75.20
Order Code: PSPUM/13.2
[Add Item]

Request Permissions

This item is also sold as part of the following set: PSPUM/13
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia